CureZone   Log On   Join
Re: Mirena IUD Side Effects--WEIGHT GAIN
 
donnah-b Views: 54,725
Published: 14 years ago
 
This is a reply to # 71,448

Re: Mirena IUD Side Effects--WEIGHT GAIN


I had the MIRENA fitted about 6weeks ago.
My doctors suggested this due to heavy periods and not being able to take the pill.

Since the Mirena went in - my life has completely changed!
I have gained weight steadily since - approximately 2lbs a week - even though I started dieting 3days after getting it put in!
I have also been suffering severe depression! Yes, I have suffered Depression in the past, but there has been nothing happening in my life to triger a bout of it off again!
Where the bleeding is concerned, I suppose I have been quite lucky compared with others I have read about here. I bled for about an hour after getting the Mirena fitted and that was it. My period came about 4weeks later -and that was bliss (well compared to what Im used to)! The only thing is, like others say, I bleed after sex - which is very annoying and off putting!!!

I am off to the doctors again on Monday, to ask for the Mirena to be taken out - the spotting and bleeding I can just about put up with - but I can not be doing with the weight gain, especially when I AM DIETING!!





 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

7.641 sec, (1)